MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3390/life16081238

Медицинская библиотека · Life (Basel, Switzerland) · 2026

Lamotrigine-Induced Toxic Epidermal Necrolysis with Multiorgan Failure, Pneumatosis Intestinalis and Chronic Ocular Complications.

Szrama Jakub, Smuszkiewicz Piotr, Woźniak Amadeusz, Lohani Ashish, Zwoliński Krzysztof, Sobczyński Paweł, Łabędź Nina, Dańczak-Pazdrowska Aleksandra, Pazdrowski Paweł, Mikołajczyk-Lorkiewicz Anna, Wojciechowska Joanna, Stopa Marcin, Polańska Adriana

Клинический случайСтатьяПеревод в очереди

Аннотация

Toxic epidermal necrolysis (TEN) is a rare, life-threatening mucocutaneous adverse drug reaction associated with extensive epidermal necrosis and severe systemic complications. We report the case of a 25-year-old woman who developed severe lamotrigine-induced TEN four weeks after treatment initiation. The disease rapidly progressed to involve approximately 60% of the body surface area, requiring intensive care unit admission, mechanical ventilation, and multidisciplinary management. Treatment included high-dose intravenous methylprednisolone, intravenous immunoglobulins, etanercept, plasmapheresis, and comprehensive supportive care. During hospitalization, the patient developed gastrointestinal complications manifested by pneumatosis intestinalis and portal venous gas, raising suspicion of bowel ischemia and prompting exploratory laparotomy. Following treatment, gradual clinical improvement and complete resolution of the cutaneous lesions were achieved. However, persistent ocular sequelae developed, including meibomian gland dysfunction, punctate epithelial erosions, conjunctival scarring, trichiasis, tear film instability, and early corneal neovascularization, requiring long-term ophthalmological follow-up. To provide clinical context, a narrative review of the literature on the diagnosis, multidisciplinary management, gastrointestinal manifestations, ocular complications, and systemic treatment of TEN was performed. A comprehensive literature search was conducted to identify relevant articles focusing on the intensive care management and specific organ-related manifestations of Toxic Epidermal Necrolysis (TEN). The gathered literature was narratively synthesized to present a cohesive update on current clinical practices and management controversies. This case highlights the potentially devastating multiorgan course of TEN and emphasizes the importance of early recognition, specialized intensive care, and long-term multidisciplinary follow-up.

Для цитирования: Szrama Jakub, Smuszkiewicz Piotr, Woźniak Amadeusz, Lohani Ashish, Zwoliński Krzysztof, Sobczyński Paweł, Łabędź Nina, Dańczak-Pazdrowska Aleksandra, Pazdrowski Paweł, Mikołajczyk-Lorkiewicz Anna, Wojciechowska Joanna, Stopa Marcin, Polańska Adriana. Lamotrigine-Induced Toxic Epidermal Necrolysis with Multiorgan Failure, Pneumatosis Intestinalis and Chronic Ocular Complications.. Life (Basel, Switzerland). 2026. DOI: 10.3390/life16081238.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.